بوک پیپر | ژورنال | دانلود مقاله  | اکانت دانشگاهی | دانلود کتاب | انجمن علمی | بانك يوزر و پسورد سايت هاي علمي

 

 

Search
View: 135|Reply: 2
go

yin var

Rank: 1

Credit
0  
Money
0  
Charge
5  
Pass.Rep
0  
Thanked
0  
Un.Claim
0  
Posts
109 
Post time 2017-12-26 11:24 |Show all posts
Paper
Title: Existence and asymptotic behavior of positive solutions for elliptic systems with nonstandard growth conditions
Author: yin
Journal Name: Annales Polonici Mathematici 104 (2012), 293-308
Volume, Issue, Year: 2012
Link: https://www.impan.pl/pl/wydawnictwa/czasopisma-i-serie-wydawnicze/annales-polonici-mathematici/all/104/3/85273/existence-and-asymptotic-behavior-of-positive-solutions-for-elliptic-systems-with-nonstandard-growth-conditions
Other link (optional): DOI: 10.4064/ap104-3-6

Rank: 8Rank: 8

Credit
0  
Money
1945  
Charge
2  
Pass.Rep
10  
Thanked
98  
Un.Claim
0  
Posts
231 
Post time 2018-01-17 13:22 |Show all posts
Have 1 people ratedThanked Pack Reason
hadim + 1 ممنونم

Total score: Thanked + 1   View Rating Log

Rank: 8Rank: 8

Credit
0  
Money
1945  
Charge
2  
Pass.Rep
10  
Thanked
98  
Un.Claim
0  
Posts
231 
Post time 2018-01-17 13:23 |Show all posts
Guest, if you want to see the hidden content, please Reply
You have to log in before you can reply Login | Register

Archiver|Book Paper

GMT+4.5, 2018-01-18 08:06 , Processed in 0.010724 second(s), 9 queries , Xcache On.

Powered by Discuz! X1.5, Release 20110817

© 2001-2010 Comsenz Inc., English by Valery Votintsev